منابع مشابه
Restricted permutations
Restricted permutations are those constrained by having to avoid subsequences ordered in various prescribed ways. They have functioned as a convenient descriptor for several sets of permutations which arise naturally in combinatorics and computer science. We study the partial order on permutations (and more general sequences) that underlies the idea of restriction and which gives rise to sets o...
متن کاملSimple permutations and pattern restricted permutations
A simple permutation is one that does not map any non-trivial interval onto an interval. It is shown that, if the number of simple permutations in a pattern restricted class of permutations is finite, the class has an algebraic generating function and is defined by a finite set of restrictions. Some partial results on classes with an infinite number of simple permutations are given. Examples of...
متن کاملRestricted centrosymmetric permutations
We characterize the sets of centrosymmetric permutations, namely, permutations σ ∈ Sn such that σ(i)+σ(n+1−i) = n+1, that avoid any given family of patterns of length 3. We exhibit bijections between some sets of restricted centrosymmetric permutations and sets of classical combinatorial objects, such as Dyck prefixes and subsets of [n] containing no consecutive integers.
متن کاملRestricted Permutations by Patterns
Recently, Babson and Steingrimsson (see [BS]) introduced generalized permutations patterns that allow the requirement that two adjacent letters in a pattern must be adjacent in the permutation. In this paper we study the generating functions for the number of permutations on n letters avoiding a generalized pattern ab-c where (a, b, c) ∈ S3, and containing a prescribed number of occurrences of ...
متن کاملRestricted 132-Dumont permutations
A permutation π is said to be a Dumont permutation of the first kind if each even integer in π must be followed by a smaller integer, and each odd integer is either followed by a larger integer or is the last element of π (see, for example, www.theory.csc.uvic.ca/∼cos/inf/perm/Genocchi Info.html). In Duke Math. J. 41 (1974), 305–318, Dumont showed that certain classes of permutations on n lette...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Discrete Mathematics
سال: 1999
ISSN: 0012-365X
DOI: 10.1016/s0012-365x(98)00162-9